Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


The stable signature of a regular cyclic action

Author: Robert D. Little
Journal: Proc. Amer. Math. Soc. 130 (2002), 259-266
MSC (2000): Primary 57S17
Published electronically: July 31, 2001
MathSciNet review: 1855644
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $p$ be an odd prime and $g: M^{2n}\longrightarrow M^{2n}$ a smooth map of order $p$. Suppose that the cyclic action defined by $g$ is regular and has fixed point set $F$. If the $g$-signature Sign$(g, M)$ is a rational integer and $n<p-1$, then there exists a choice of orientations such that Sign$(g, M)=$ Sign $F$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 57S17

Retrieve articles in all journals with MSC (2000): 57S17

Additional Information

Robert D. Little
Affiliation: Department of Mathematics, University of Hawaii, Honolulu, Hawaii 96822-2330

PII: S 0002-9939(01)06369-9
Received by editor(s): May 19, 2000
Published electronically: July 31, 2001
Communicated by: Ralph Cohen
Article copyright: © Copyright 2001 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia